# SDR DXTA2022120575410

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 3,474 hours, 1,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable Assy
- Part number: 2R495730011
- Condition: Broken
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABLE DOOR UPLIFT ASSIST IS JAMMED BETWEEN THE PULLEY AND THE PULLEY BRACKET. DOOR IS STUCK HALF WAY UP AND WILL NOT GO DOWN DUE TO THE CABLE BEING LODGED.    PULLEY FOR POWER ASSIST CABLE AND BRACKET TO BE DAMAGED. REMOVED THE PASSENGER POWER ASSIST DOOR CABLE -1 ,AND BRAKET, DOOR PULLEY, ACTUATOR SYSTEM  ALL WORK IAW AMM 52- I L •22-000--801.  LNSTALLCD PASSENGER DOOR POWER ASSIST DOOR CABLE CUSTOMER SUPPLIED NEW  END BRACKET DOOR PULLEY, ACTUATOR SYSTEM WITH NEW COTTER KEYS ALL WORK IAW AMM  52-11-22--400-801. PERFORMED A SATISFACTORY OPERATIONAL TEST OF THE PASSENGER DOOR ACTUATOR MOTOR WITH NO DEFECTS FOUND, ALL WORK IAW AMM  52-11·19-710.801.
